# SDR UIEA2011011400107

- Difficulty date: January 14, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,043 hours, 14,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1940-1945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 1940 - 1945 RBL 22.5.  ANCHOR NUT UNDER SKIN CORRODED ON INTERCOSTAL. TO REMOVE NUT. REMOVE DAMAGE AND FIND LIMITS.(NUTS REMOVED. BLEND OUT DONE PER SRM 51-10-01. OUT OF SERVICEABLE LIMITS TO REPLACE INTERCOSTAL. INTERCOSTAL SPLICED AT STA 1970 TO 1920 PER SRM 53-10-07. ANCHOR NUTS INSTALLED PER SRM 51-30-02. SATISFACTORY)
